# SDR DL72S982363

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Damaged
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT, ANGLE CRACKED IN CORNER.  DYE CHECKED PER PS 900-6-3.  NO CRACK FOUND.  BURNISHED AREA, TREATED AND PAINTED PER PS 900-2 NR 5.
